This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Lemsip Blackcurrant 10s

View all Lemsip

For effective relief of colds and flu symptoms use our Lemsip cold and flu Blackcurrant flavour sachets. Contains paracetamol. Comes in a pack of 10 sachets to be mixed with hot water.

More Product Information

Product Information


For effective relief of colds and flu symptoms use our Lemsip cold and flu Blackcurrant flavour sachets. Contains paracetamol. Comes in a pack of 10 sachets to be mixed with hot water.

Warnings or Restrictions

Do not give to children under 16 years of age.Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.Do not take if: you are allergic to any ingredient, you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or if you are taking or have taken MAOI's (antidepressants) within 14 days or other sympathomimetic decongestants.CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.Keep out of the sight and reach of children.

Product Specification

Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 12.2mg, Also contains Ascorbic Acid (Vitamin C), Aspartame, Sodium and Sucrose

Size (10) Unit (EA)

Product code: 564740

Link to top of current page.
Link to display social media share links
Please wait...